# SDR UIEA2022063000697

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,226 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEAT 45H TO 53H FLOOR EMER LIGHT NOT ILLUM(CONNECTOR RESECURED AND LIGHT CHECK 'NORMAL' AS PER AMM 33-51-12)
